Posted by theo on August 27, 2005, at 15:05:26
In reply to Re: I Having Sexual Side Effects on Wellbutrin XL!!!!!, posted by SLS on August 27, 2005, at 14:15:57
> We both know that 8 days is extremely early in treatment with such a potent drug to evaluate its long-term effects. This side effect may be transient, but might take a few weeks to dissipate.
> I would be inclined to be patient and not jump to any conclusions.
> - Scott
I fully agree 8 days isn't a fair evalution and hopefully it will dissapate, but I was shocked because libido is fine but I am experiencing complete flatulence, which has never happened in my life expcept back in my college days with cocaine. I would want to have sex but couldn't! This also happens with other stims like diet pills, but NOT with Concerta, which actually helps. How can some stims cause flatulence and some not? On page 19 of the PI under the last chart, in fine print says "AT LEAST 1% males experience flatulence."
Also, you mentioned Wellbutrin being "potent." Isn't it considered a weak inhibitor? I was also surprised to see in the PI that it works on norepinephrine, SEROTONIN and dopamine. I didn't think Wellbutrin effected serotonin at all? What is a fair evaluation period for Wellbutrin XL? Aren't you supposed to know fairly quick with this med versus SSRI's?